# SDR HAEA200700201

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 23,613 hours, 18,164 cycles
- Engine: Ge CF7002D2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 23,613 hours, 18,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCI INSPECTION FRAME 7 ON THE LT SIDE, DIRECTLY BEHIND AFT EDGE OF PILOTS SIDE WINDOW WAS FOUND TO BE CORRODED IN THE UPPER TUB. ENGINEERING EVALUATED THE CORROSION AND DETERMINED THAT REPAIR WAS NEEDED AND ISSUED AN ENGINEERING INSTRUCTION FOR THE REPAIR. MAINTENANCE PERFORMED REPAIR IAW THE ISSUED ENGINEERING INSTRUCTION. NO FURTHER ACTION REQUIRED. (CLOSED)
